# SDR CA150116007

- Difficulty date: January 15, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3200 · Landing Gear System
- Part: Door
- Condition: Open
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR WOULD NOT RETRACT AFTER TAKE-OFF . MAINTENANCE FOUND LANDING GEAR ALTERNATE RELEASE DOOR OPEN.
